Vitamins and Supplements
Cardiovascular Health
Heart

Can powder protein drinks cause heart palpitations?

104105106

Top Answer
User Avatar
Wiki User
2010-08-19 01:29:10
2010-08-19 01:29:10

No. Even a large amount of protein shakes should not, assuming that your diet is otherwise complete. Remember that pure whey protein shakes are not a replacement for a meal, only a supplement and should not be used as a sole source of nutrition. Be sure to consume other sources of food.

However; if you have an existing heart condition, powders such as whey protein CAN cause tachycardia (not immediately though).

1
🙏
0
🤨
0
😮
0
😂
0

Related Questions

User Avatar

An enlarged ventricle can cause palpitations.

User Avatar

Often the cause of your heart palpitations can't be found. Common causes of heart palpitations include: Strong emotional responses, such as stress or anxiety ...

User Avatar

Vitamin B can cause heart palpitations in various ways. This is when it is too much or insufficient in the blood which destabilizes the process of blood circulation.

User Avatar

No, it is not harmful unless you consume excessive amounts for years. That is assuming it is not tainted with something that can damage the liver or kidneys.Overall, protein powder is safe and works in the body like food.

User Avatar

http://wiki.answers.com/Q/Can_tramadol_cause_palpitations"

User Avatar

The vast majority of heart palpitations are not life threatening. People who suffer from heart palpitations describe them as feeling their heart skip a beat and then feel their heart pound in their chest or as periods of a really fast heartbeat or irregular heartbeats for a period of time. While most palpitations are harmless, they can be very troublesome for the person suffering from them.There are several causes for heart palpitations, both medical and non-medical.Medical Causes for PalpitationsCardiac arrhythmia � almost everyone who is suffering from heart palpitations has some sort of cardiac arrhythmia or irregular heart beat. Almost any type of arrhythmia can cause palpitations. The most common arrhythmia associated with heart palpitations is PVC's or premature ventricular complexes, PAC's or premature atrial complexes, SVT or supraventricular tachycardia or atrial fibrillation.Sometimes heart palpitations can be the result of a dangerous cardiac arrhythmia. Life-threatening arrhythmias that can cause heart palpitations include ventricular tachycardia or v-tach. Most often when someone is suffering from a life threatening arrhythmia it's because there is some sort of heart disease.Identifying the reason for the heart palpitations is especially important for persons who are also suffering from some sort of heart disease. It is equally important to find the cause for heart palpitations in patients who are at an increased risk of developing heart disease.Non-medical Causes for PalpitationsStress or anxiety � Someone suffering from panic attacks or anxiety attacks will frequently complain of feeling their heart pound in their chest. This pounding is a heart palpitation and can get worse with increased stress and/or anxiety.Exercise � Engaging in strenuous exercise will sometimes cause heart palpitations. This is because you have pushed your body to the point of exhaustion.Caffeine � Found in most soda and energy drinks, caffeine is a known stimulant. Some people are more sensitive to caffeine and other stimulants and this can cause heart palpitations.Nicotine � Nicotine is found in cigarettes and smokeless tobacco. People, especially those who are not used to using nicotine, will experience heart palpitations when first exposed to nicotine.Hormones � Changes in hormone levels such as the changes associated with pregnancy, menstruation and menopause will sometimes induce heart palpitations.Pseudoephedrine � Cough and cold medications that contain pseudoephedrine can sometimes cause palpitations. Pseudoephedrine is a stimulant medication.Inhalers � Medications that are inhaled, such as those to treat acute asthma symptoms, can be a cause of heart palpitations. These medications are known as rescue inhalers and contain stimulant medication that works to open the airways. The medication in these inhalers can also cause heart palpitations.In addition to the over the counter and prescription medications listed above, some illegal drugs can cause heart palpitations. Drugs that are stimulants such as cocaine and methamphetamines cause palpitations.There are many different causes for heart palpitations both medical and non-medical. While palpitations can be bothersome and increase anxiety it's good to know that most palpitations are not life-threatening. If palpitations increase or are accompanied by other symptoms it's advisable for you to visit your personal physician.

User Avatar

Absolutely, it happened to me. Palpitations after a cortisone injection in my right knee it began the next day.

User Avatar

Most definitely. The body releases a stress hormone, if you're highly stressed it can cause palpitations and other serious health risks if stress goes prolonged untreated.

User Avatar

i do believe energy drinks do cause gallstones.

User Avatar

Um, I shouldn't think that yawning itself causes heart palpitations, but if you are extremely tired, there is more chance of you having a palpitation.

User Avatar

People say it can't but actually it can because there are artificial chemicals in protein powder that clog sections of your heart. It can get so bad that blood will not pump from the clog and you could pass out or die. Protein power is only good if it is mix with alcohale because it burns away the clog.

User Avatar

Heart palpitations are not listed among the side effects for Microgestin. Common side effects include breast tenderness, nausea, and spotting.

User Avatar

they can be, also excessive caffinee ingestion can cause palpitations- I've suffered from both. see a medical professional as each case is different.

User Avatar

I seriously doubt that an IUD can cause palpitations. The condition is more common that is recognized and is often the result of calcium or potassium deficiency or a thyroid condition. If you have any concerns about this contact your doctor. Caffeine can also cause palpitations as can many other drugs. There have been several reports of Mirena IUD causing heart palpitations however, and certain deficiencies and shortages can be caused by the hormone release in the IUD. Google on Mirena and heart palpitations and the stories of many women will come up.

User Avatar

Protein is essentially derived from dairy (filtered and processed leftovers after milk and cheese have been made)...mixing protein with milk will not cause any chemical reactions the only affect it will have is slow the release of protein into your system, moreso if it is a full fat/cream milk.

User Avatar

diet drinks do not cause cancer at all if you think that that is weird

User Avatar

Generally heart palpitations are not serious. If they are accompanied by chest pain, see your doctor. It's best to reduce caffeine. Too many palpitations can cause heart pumping problems.

User Avatar

no!!! as long as you drink water once in a while...

User Avatar

Galileo Galilei died while suffering from fever and heart palpitations.

User Avatar

Dapsone can cause nausea, dizziness, palpitations, jaundice and rash.

User Avatar

Yes, caffeine is a stimulant, and in sufficient quantity, it can give you palpitations.

User Avatar

A palpitation can be felt when the heart beats too fast, too slow or irregularly--this is called an arrhythmia. Many things can cause palpitations including: dehydration, fever, drinking too much caffeine or alcohol, stress, anxiety, certain drugs such as diet pills, over the counter decongestants and some recreational drugs. Palpitations can also be caused by heart or lung disease. Some one having palpitations should be seen by a physicain to deptermine the cause and treatment.

User Avatar

carbonation causes drinks to fizz

User Avatar

The carbonation in fizzy drinks cause them to fizz.

User Avatar

Yes. Many energy drinks contain caffeine, which can cause anxiety itself.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.